# SDR AALA201710129015

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 10,729 hours, 3,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS AT THE L1 DOOR.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-16, AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
